Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 9, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at May 19, 2014, 2:37 PM MST for 5 counties in Arizona. It took effect at May 20, 2014, 9:00 AM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2014, 2:37 PM MST (21:37 UTC)
- In effect from
- May 20, 2014, 9:00 AM MST
- Expired
- May 20, 2014, 8:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Phoenix, AZ
Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ
The radar
The Phoenix radar (KIWA), 78 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 9.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4921 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
873 WWUS85 KPSR 192137 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 237 PM MST MON MAY 19 2014 AZZ132-133-201400- /O.UPG.KPSR.FW.A.0007.140520T1800Z-140521T0300Z/ /O.NEW.KPSR.FW.W.0009.140520T1600Z-140521T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 237 PM MST MON MAY 19 2014 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR THE SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERTS...SOUTHERN GILA COUNTY...AND THE TONTO NATIONAL FOREST FOOTHILLS... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST DESERTS AND SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...LATE TUESDAY MORNING THROUGH TUESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
3 follow-up statements
367 WWUS85 KPSR 201013 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 313 AM MST TUE MAY 20 2014 AZZ132-133-210015- /O.CON.KPSR.FW.W.0009.140520T1600Z-140521T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 313 AM MST TUE MAY 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR THE SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERTS...SOUTHERN GILA COUNTY...AND THE TONTO NATIONAL FOREST FOOTHILLS... * AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST DESERTS AND SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. * WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...LATE TUESDAY MORNING THROUGH TUESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
465 WWUS85 KPSR 202208 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 308 PM MST TUE MAY 20 2014 AZZ132-133-210300- /O.CON.KPSR.FW.W.0009.000000T0000Z-140521T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 308 PM MST TUE MAY 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR THE SOUTH-CENTRAL AND SOUTHWEST ARIZONA DESERTS... SOUTHERN GILA COUNTY...AND THE TONTO NATIONAL FOREST FOOTHILLS... * AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST DESERTS AND SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. * WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH TUESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
679 WWUS85 KPSR 210305 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 805 PM MST TUE MAY 20 2014 AZZ132-133-210415- /O.EXP.KPSR.FW.W.0009.000000T0000Z-140521T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 805 PM MST TUE MAY 20 2014 ...RED FLAG WARNING EXPIRED AT 8 PM MST THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR THE SOUTH CENTRAL AND SOUTHWEST ARIZONA DESERTS...SOUTHERN GILA COUNTY...AND THE TONTO NATIONAL FOREST FOOTHILLS... LOCALLY BREEZY SOUTHWEST WINDS PERSISTED ACROSS THE DESERTS OF SOUTH CENTRAL ARIZONA THIS EVENING...AND HUMIDITIES REMAINED LOW...MOSTLY 10 PERCENT OR LESS. HOWEVER...WINDS HAD TAPERED OFF QUITE A BIT SINCE LATE AFTERNOON AND WERE WELL BELOW RED FLAG WARNING THRESHOLDS FOR THE MOST PART. AS A RESULT THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 8 PM. IT WILL REMAIN LOCALLY BREEZY INTO THE EVENING HOURS TONIGHT...AND HUMIDITIES WILL REMAIN LOW UNTIL AT LEAST MIDNIGHT AND AS SUCH THERE WILL BE ENHANCED FIRE DANGER INTO THE MORNING HOURS ON WEDNESDAY. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 19, 9:55 AM MST, 4 hours 42 minutes earlier.
Area forecast discussion, May 19, 9:55 AM MST, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
955 AM MST MON MAY 19 2014
.SYNOPSIS...
A SUBSTANTIAL COOLING TREND WILL TAKE PLACE OVER THE NEXT FEW DAYS
AS A DEEP LOW PRESSURE SYSTEM WILL MOVE DOWN THE U.S. WEST COAST
INTO THE DESERT SOUTHWEST BY MID WEEK. TEMPERATURES WILL DROP TO THE
LOW 90S BY MID WEEK AND REMAIN BELOW NORMAL THROUGH THE WEEKEND WITH
BREEZY TO WINDY CONDITIONS THROUGH WEDNESDAY.
&&
.DISCUSSION...
WATER VAPOR IMAGERY SHOWS AN UPPER TROUGH CENTERED NEAR THE PACIFIC
NORTHWEST COAST TAKING ON A LESS POSITIVELY TILTED ORIENTATION AS IT
SWINGS SOUTH-SOUTHEASTWARD. THE TROUGH WILL CONTINUE TO MOVE
SOUTHEASTWARD TODAY AND TUESDAY AND PUSHING A DRY COOL FRONT ACROSS
OUR FORECAST AREA TUESDAY. ANTICIPATE BREEZY CONDITIONS ONCE AGAIN
THIS AFTERNOON WITH STRONGER WINDS TUESDAY AS WINDS AT AND BELOW 700
MB LOOK TO BE ANOTHER 5 KTS STRONGER...POSSIBLY 10 KTS IN SOME
SPOTS. WINDS WILL BE STRONG ENOUGH FOR FIRE WEATHER CONCERNS AND
THUS WE HAVE A WATCH GOING. WILL ALSO BE EVALUATING POTENTIAL FOR
WIND ADVISORY CONDITIONS OVER SOUTHEAST CALIFORNIA WHERE HUMIDITIES
WILL BE HIGHER BEHIND THE FRONT. MORE LATER.
&&
.PREVIOUS DISCUSSION ISSUED 313 AM...
A SIGNIFICANT PATTERN CHANGE FOR THE REGION IS ON THE HORIZON AS A
PACIFIC LOW PRESSURE SYSTEM IS FORECAST TO AFFECT THE DESERT
SOUTHWEST AT LEAST THROUGH THE REST OF THE WEEK. LITTLE CHANGE IS
EXPECTED TODAY AS THE LOW APPROACHES...BUT WILL KNOCK A COUPLE
DEGREES OFF HIGHS VERSUS SUNDAY. THE CURRENT UPPER LOW CENTER IS
LOCATED JUST OFF THE OREGON COAST...BUT WITH SUCH A LARGE OPEN
TROUGH...UPPER LEVEL WINDS WILL BACK TO A SOUTHWESTERLY DIRECTION
THIS MORNING. CURRENT WATER VAPOR IMAGERY SHOWS A CONTINUOUS FEED OF
DRY AIR INTO THE DESERT SOUTHWEST AND NOT MUCH MOISTURE UPSTREAM
ASSOCIATED WITH THE CORE OF THE UPPER LOW.
OVERALL THIS NEXT SYSTEM WILL BE A FAIRLY TYPICAL MONTH OF MAY LOW
PRESSURE SYSTEM BRINGING WINDY CONDITIONS...BUT LITTLE IN THE WAY OF
MOISTURE AND CLOUDS. HOWEVER...THE RESIDENCE TIME OVER THE DESERT
SOUTHWEST FOR THIS SYSTEM WILL BE ABNORMALLY LONG AS IT BECOMES CUT
OFF FROM THE MAIN FLOW AND IS FORECAST TO BE QUASI-STATIONARY OVER
OUR REGION FOR SEVERAL DAYS. THE MAIN IMPACT WITH THE LOW WILL BE IN
THE FORM OF FIRE WEATHER DUE TO THE INCREASED WINDS AND CONTINUED
LOW HUMIDITIES. SOUTHEAST CALIFORNIA WILL AGAIN HOST THE STRONGER
WINDS TODAY WITH GUSTS APPROACHING 40 MPH ALONG RIDGETOPS. AS THE
LOW DIGS SOUTHWARD INTO SOUTHERN CALIFORNIA ON TUESDAY AFTERNOON...A
COLD FRONT WILL MOVE THROUGH SOUTHEAST CALIFORNIA EARLY IN THE DAY
AND THEN ACROSS THE PHOENIX AREA DURING THE LATE AFTERNOON HOURS.
ANTICIPATING A FEW HOUR WINDOW OF ENHANCED WINDS FOCUSED NEAR THE
FRONT AS IT PROGRESSES ACROSS THE CWA. MAY END UP NEEDING A WIND
ADVISORY FOR PORTIONS OF OUR AREA TUESDAY AFTERNOON...MOST LIKELY
IMPERIAL COUNTY CA AND GILA COUNTY AZ...BUT FOR NOW HOLDING OFF
SINCE IT LOOKS TO BE A BORDERLINE EVENT. FIRE WEATHER WATCH REMAINS
IN EFFECT FOR TUESDAY FOR THE HIGHER TERRAIN EAST OF PHOENIX...BUT
NOW AM INCLUDING THE REST OF SOUTH-CENTRAL ARIZONA IN THE WATCH DUE
TO THE BREEZY TO WINDY CONDITIONS AND DRY HUMIDITIES.
AS THE LOW CENTERS OVER THE REGION...TEMPERATURES WILL DROP TO BELOW
SEASONAL NORMALS STARTING TUESDAY. WEDNESDAY AND THURSDAY WILL BE
THE COOLEST DAYS WITH HIGHS GENERALLY IN THE 85-90 DEGREE RANGE
ACROSS THE DESERTS. MODELS ARE STILL IN GOOD AGREEMENT WITH THE
PROGRESSION OF THE LOW WITH THE CENTER MOVING INTO SOUTHEAST
CALIFORNIA ON THURSDAY AND INTO SOUTHERN ARIZONA FRIDAY AND
SATURDAY. WINDS WILL DIMINISH ON WEDNESDAY...BUT STILL BE BREEZY AT
TIMES...AND WITH THE LOW CENTER MOVING OVER THE AREA LATER THIS
WEEK...WINDS WILL TURN FAIRLY LIGHT. ALSO...AS THE LOW MOVES OVER
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA...SOUTHERLY LOW LEVEL
FLOW WILL LEAD TO A SLIGHT INCREASE IN MOISTURE...BUT IN REALITY NOT
REALLY ENOUGH TO ALLOW FOR MUCH OF A CHANCE OF SHOWERS. A LOW END
SLIGHT CHANCE OF SHOWERS...CONFINED TO ONLY HIGHER TERRAIN AREAS OF
GILA COUNTY...IS POSSIBILITY ON FRIDAY AND POSSIBLY SATURDAY WITH
THE LOW CENTER OVER SOUTHWEST ARIZONA.
THE LATEST MODEL RUNS CALL INTO QUESTION WHEN EXACTLY THE LOW WILL
EXIT THE REGION WITH THE EUROPEAN KEEPING IT AROUND A BIT LONGER
INTO THE WEEKEND. FORECAST TEMPERATURES FOR THIS WEEKEND ARE
SOMEWHAT ON THE LOWER CONFIDENCE SIDE DUE TO THE QUESTION OF HOW
LONG THE LOW WILL LINGER OVER THE REGION...BUT OVERALL A GRADUAL
INCREASE WILL OCCUR WITH OUR WESTERN ZONES WARMING UP TO NEAR NORMAL
BY SATURDAY WHILE LAGGING A DAY OR TWO BEHIND ELSEWHERE.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
THROUGH 19Z MON...SCT CIRRUS CLDS. LIGHT SOUTH TO SOUTHEAST WIND
UNDER 10 KNOTS. FROM 19Z MON TO 03Z TUE...SCT CIRRUS CLOUDS.
INCREASING SOUTHWEST WIND 15 TO 25 KNOTS PEAKING AROUND 00Z.
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
THROUGH 17Z MON...CLEAR SKIES. SOUTHWEST WIND 10 TO 18 KNOTS. FROM
17Z MON TO 03Z TUE. CLEAR SKIES. INCREASING SOUTHWEST WIND 15 TO 25
KNOTS WITH GUSTS TO 30 KNOTS.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY...
A RELATIVELY COOL PACIFIC LOW PRESSURE SYSTEM WILL SETTLE OVER THE
AREA WEDNESDAY THROUGH SATURDAY...THEN MOVE EAST AND OUT OF THE
REGION ON SUNDAY. AS A RESULT...BELOW NORMAL AFTERNOON TEMPERATURES
ARE EXPECTED...WITH SLIGHTLY HIGHER MINIMUM RELATIVE HUMIDITIES...
I.E. FROM 10 TO 12 PERCENT. MUCH LIGHTER WINDS ARE EXPECTED THIS
PERIOD WITH GOOD OVERNIGHT RECOVERY. THERE IS ALSO A SLIGHT CHANCE
OF A HIGH BASED AFTERNOON THUNDERSTORM FRIDAY AND SATURDAY OVER THE
SOUTHERN GILA COUNTY MOUNTAINS...OR THE SAN CARLOS RESERVATION
BORDERING THE WHITE MOUNTAINS. CLEAR AND WARMER SUNDAY.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
AZZ021>024-026>028.
CA...NONE.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...AJ
PREVIOUS DISCUSSION...KUHLMAN
AVIATION...VASQUEZ
FIRE WEATHER...VASQUEZHazardous weather outlook, May 19, 3:35 AM MST, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 335 AM MST MON MAY 19 2014 AZZ021>024-026>028-200430- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 335 AM MST MON MAY 19 2014 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH- CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. GUSTY SOUTHWEST WINDS WILL DEVELOP TUESDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. WIND GUSTS OF 30-40 MPH WILL BE POSSIBLE WHILE IN COMBINATION WITH LOW RELATIVE HUMIDITIES MAY LEAD TO HIGH FIRE DANGER TUESDAY AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020-025-CAZ031>033-200430- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 335 AM MST MON MAY 19 2014 /335 AM PDT MON MAY 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG SOUTHWESTERLY WINDS WILL DEVELOP LATE TUESDAY MORNING...PEAKING MID TO LATE AFTERNOON ON TUESDAY. WIND GUSTS TO 40 MPH WILL BE POSSIBLE. LOCALIZED BLOWING DUST REDUCING VISIBILITIES AND CROSS WINDS AFFECTING TRUCK TRAVEL ON INTERSTATES WILL BE THE PRIMARY IMPACTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
Nearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.